Illinois Journal of Mathematics

The $\pi$-layer of a finite group

Daniel Gorenstein and John H. Walter

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 15, Issue 4 (1971), 555-564.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256052511

Digital Object Identifier
doi:10.1215/ijm/1256052511

Mathematical Reviews number (MathSciNet)
MR0289624

Zentralblatt MATH identifier
0244.20017

Subjects
Primary: 20.25

Citation

Gorenstein, Daniel; Walter, John H. The $\pi$-layer of a finite group. Illinois J. Math. 15 (1971), no. 4, 555--564. doi:10.1215/ijm/1256052511. https://projecteuclid.org/euclid.ijm/1256052511


Export citation